American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19E08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Maria Yakerson. Algebraic K-theory of the varieties $\mathrm{SL}_{2n} / \mathrm{Sp}_{2n}$, $\mathrm{E}_6 / \mathrm{F}_4$ and their twisted forms. St. Petersburg Math. J. 28 (2017) 421-431.
Abstract, references, and article information   
View Article: PDF

[2] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[3] Roy Joshua. K-Theory and G-Theory of DG-stacks. Contemporary Mathematics 571 (2012) 175-217.
Book volume table of contents   
View Article: PDF

[4] Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær. Motivic strict ring models for $K$-theory. Proc. Amer. Math. Soc. 138 (2010) 3509-3520. MR 2661551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Balmer. Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture. Proc. Amer. Math. Soc. 137 (2009) 99-106. MR 2439430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[8] Harsh Pittie and Arun Ram. A Pieri-Chevalley formula in the K-theory of aG/B-bundle. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 102-107. MR 1701888.
Abstract, references, and article information   
View Article: PDF

[9] Marc Levine. DG categories and triangulated categories. Math. Surveys Monogr. 57 (1998) 401-447.
Book volume table of contents
View Article: PDF

[10] Marc Levine. Canonical models for cohomology. Math. Surveys Monogr. 57 (1998) 481-499.
Book volume table of contents
View Article: PDF

[11] Marc Levine. Equi-dimensional cycles. Math. Surveys Monogr. 57 (1998) 331-356.
Book volume table of contents
View Article: PDF

[12] Marc Levine. Simplicial and cosimplicial constructions. Math. Surveys Monogr. 57 (1998) 449-479.
Book volume table of contents
View Article: PDF

[13] Marc Levine. K-theory and motives. Math. Surveys Monogr. 57 (1998) 107-189.
Book volume table of contents
View Article: PDF

[14] Marc Levine. The motivic category. Math. Surveys Monogr. 57 (1998) 7-51.
Book volume table of contents
View Article: PDF

[15] Marc Levine. Motivic cohomology and higher Chow groups. Math. Surveys Monogr. 57 (1998) 53-106.
Book volume table of contents
View Article: PDF

[16] Marc Levine. Mixed Motives. Math. Surveys Monogr. 57 (1998) MR MR1623774.
Book volume table of contents   

[17] Marc Levine. Realization of the motivic category. Math. Surveys Monogr. 57 (1998) 255-292.
Book volume table of contents   
View Article: PDF

[18] Marc Levine. Symmetric monoidal structures. Math. Surveys Monogr. 57 (1998) 375-399.
Book volume table of contents   
View Article: PDF

[19] Marc Levine. Homology, cohomology, and duality. Math. Surveys Monogr. 57 (1998) 191-253.
Book volume table of contents   
View Article: PDF

[20] Marc Levine. Motivic constructions and comparisons. Math. Surveys Monogr. 57 (1998) 293-330.
Book volume table of contents   
View Article: PDF

[21] Marc Levine. K-theory. Math. Surveys Monogr. 57 (1998) 357-369.
Book volume table of contents   
View Article: PDF

[22] Marc Levine. Homology of algebraic varieties: An introduction to the works of Suslin and Voevodsky. Bull. Amer. Math. Soc. 34 (1997) 293-312. MR 1432056.
Abstract, references, and article information   
View Article: PDF

[23] Christopher Deninger. Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^n$-actions. J. Amer. Math. Soc. 10 (1997) 259-281. MR 1415320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wayne Raskind. A finiteness theorem in the Galois cohomology of algebraic number fields . Trans. Amer. Math. Soc. 303 (1987) 743-749. MR 902795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Geller, L. Reid and C. Weibel. The cyclic homology and $K$-theory of curves. Bull. Amer. Math. Soc. 15 (1986) 205-208. MR 854555.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia